It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-05-2007, 05:09 PM   #1
Member
(male)
 
Join Date: May 2007
Location: United States
Posts: 98
kg21678 HB User
Smile my Anxiety is coming back..........

++++++I DONT KNOW WHY THERES A SMILEY FACE ON THE TITLE OF THIS!!!! DEFINITELY NOT SMILING ON THIS ISSUE LOL++++Hi everyone up until a month ago i was taking 10mg paxil to treat my anxiety and depression, i felt pretty good while i was on it, but even on the low dosage i felt like a semi zombie, like my emotions were cut off, and as someone thats looking for a relationship its tough, so I decided to start slowly come off the paxil, right now I am down to a quarter of a pil per day. I felt good until about earlier this week when i went to visit my ex girlfriend in the hospital (she just gave birth) I was a little anxious going there, and when i became the focus of attention I became anxious it was warm in there and i just wanted to leave, anyhow i have noticed alot of the problems i had before the paxil are coming back.

Whenever i get stressed i feel like a release of something in my head on the left side of my head, i feel alot of tension, and some pressure in my chest, I dont know now if i made the right decision to start coming off this stuff, i spoke with my doc, and he said it could be withdrawel, but i felt some "zaps" when lowering the dosage and they eventually went away, now i feel stressed sometimes even without any stress.

Im still looking into the possibility of a possible thyroid problem, reason being my father has a problem with his thyroid, and I took a test for Lupus last year and it came back that my ANA titer reading was 1:640 which i was told was very very high, my blood pressure is usually in the 130-140/80 range which is on the higher side for my age 26, Im actually in decent shape, and have delt with anxiety my whole life but it seems to have come full force this time, i havent had a job in a year, and in the near future i will have to go back to a full time position OR I will be going into self employment which a loan is actually in with the bank as i write this. I have had a ton of life changing things happen in the past 3 years break up of a long term relationship, ex-girl had a miscarriage in front of me had to take her to the hospital, problems at work two layoffs in a year time span!!! Alot more, but i really need to break out of this serious, i have always been a fighter and would like to continue, as anxiety has been my biggest demon in my life.

With that said anyone that read all that i would like to thank you VERY much lol and just looking for anyhelp any thoughts could it be my thyroid, and adrenal gland issue? I have had tests on my thyroid with no issues but i dont know if they were the right tests. Any input is GREATLY APPRECIATED

Last edited by kg21678; 10-05-2007 at 05:14 PM.

 
Sponsors Lightbulb
   
Old 10-05-2007, 06:09 PM   #2
Junior Member
(female)
 
Join Date: Nov 2006
Posts: 37
cassie2 HB User
Re: my Anxiety is coming back..........

HI
In regards, to the anxiety coming back while you were at the hospital, this sometimes happens to me, "warm rooms, all attention focused on you etc..try not to think dwell on it.
People who do not suffer from anxiety, that happens to them to, the difference being that we will think about anxiousness 24/7."so callled "normal" people just think, well that was something that hapened there, and wont think about it again.
With all the changes in your life, thats good enough reason to feel anxious.
I cant help you on the thyroid problem.
But just take each day as is it comes and try not to dwell on the anxiety, hard I know, but the less time you spend thinking about it, the easier your life can become.
best wishes

 
Old 10-05-2007, 06:38 PM   #3
Senior Veteran
(female)
 
Join Date: Sep 2007
Location: USA
Posts: 836
granny0 HB User
Re: my Anxiety is coming back..........

Hi BP, sorry for what you are going thru. I recently switched from 50mg of Paxil to Cymbalta due to a major depression. I was addicted to pain killers but did not realize the extent of my addiction until I ran out, went thru withdraw and became severly depressed. So my dr switched me to Cymbalta for the depression (does not know of my addiction to the pain meds). Anyway, since I've gone off the Paxil, my anxiety has increased dramatically. I never had problems with the Paxil (other than the sexual side effects) and now realize how much it helped with my anxiety. Are you sure you want to go off it? I hope that if you do, you can find an alternative for your anxiety.
Best wishes.
JB

 
Old 10-06-2007, 03:15 AM   #4
Newbie
(female)
 
Join Date: Oct 2007
Location: BRISBANE, QLD AUSTRALIA
Posts: 6
sheree07 HB User
Re: my Anxiety is coming back..........

Hi BP, sorry to hear about what you are going through. I too suffer from severe depression and anxiety. I have been taking Efexor, Deptran and Epilim for 7 years now. I have had to up my dosage for Efexor lately because my anxiety is really bad again. I suffer from SLE (lupus) and I have read where about 65-70% of lupus sufferers also suffer from depression. Interesting!
You don't have to stick to the same meds, if one doesn't work there are plenty more out there. It took me about three lots of different meds until my specialist came up with this combination. It is a lot to take, but works. I hate feeling anxious. When I have to take prednisone to combat bad lupus attacks, my anxiety is really bad. You aren't alone kiddo. It helps when you have a loving family and partner like I have. Most people don't understand and think you can just snap out of it. Bah! I hope you find the understanding and medications that you need. Sheree

 
Old 10-10-2007, 11:57 AM   #5
Member
(male)
 
Join Date: May 2007
Location: United States
Posts: 98
kg21678 HB User
Re: my Anxiety is coming back..........

thank you for all the feedback guys, i appreciate it, i will be going for a thyroid test, as well as blod tests for allergies. In addition I notice i become more irritable when spending a long amount of time on the computer, my eyes start to hurt i become anxious etc.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
The doctor's say it's anxiety, but have you had these symptoms? mbiertennis Anxiety 3 04-24-2010 06:41 PM
Anxiety or PSVT? Please help. lily13999 Anxiety 4 04-24-2010 02:09 PM
Gerd/allergies/anxiety/muscle tension dysphonia/astma fudger220 Acid Reflux / GERD 2 04-24-2010 05:18 AM
Sharing my story...stuggling w/ depression, anxiety, panic attacks and halusinations wanttoshare Depression 2 01-19-2009 05:59 AM
My anxiety My symptoms My Life sleepy73 Anxiety 1 01-09-2007 07:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!